# SDR DL757100192

- Difficulty date: October 15, 2009
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 63,714 hours, 29,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 600 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE HAS 1 DENT AT FS 600 JUST BELOW S23L.  INSTALLED DOUBLER REPAIR AT SAA SAT REF NON ROUTINE CARD 135790.
